MathSciNet Relay Station
MathSciNet bibliographic data
MR204901 (34 #4736) 39.20 (10.61)
Uchiyama, Saburô On a differential-difference equation. J. Fac. Sci. Hokkaido Univ. Ser. I 19 1966 59–65.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement